# SDR FDEA2019012980211

- Difficulty date: January 28, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,816 hours, 16,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Part time: 29,816 hours, 16,298 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 231FF HAS MULTIPLE PLACES OF EDGE DAMAGE ON TOP OF   FLOOR PANEL FABRICATED NEW PANEL IAW FEDEX DWG SRZ-25-005
